The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

Tokyo Journal of Mathematics
( Vol.24 NO.1 / 2001 )
home Gap Invariance of a Symmetric Invariant Lamination
Pages 1-12
Masamichi Yoshida,
home Decompositions of Measures on Compact Abelian Groups
Pages 13-18
Osamu Hatori, Enji Sato,
home Regularity of Infinite-Dimensional Lie Groups by Metric Space Methods
Pages 39-58
Josef Teichmann,
home Distinguished Bases of Non-Simple Singularities
Pages 19-38
Hidehiro Serizawa,
home Inverse Scattering for the Nonlinear Schrodinger Equation with Cubic Convolution Nonlinear
Pages 59-67
Michiyuki Watanabe,
home A Class of Semi-Selfsimilar Processes Related to Random Walks in Random Scenery
Pages 69-85
Takuji Arai,
home Homological Properties of the Module of Logarithmic Forms of Arrangements
Pages 87-92
Ki-Suk Lee,
home Central Extensions and Hasse Norm Principle over Function Fields
Pages 93-106
Sunghan Bae, Hwanyup Jung,
home Criss-Cross Reduction of the Maslov Index and a Proof of the Yoshida-Nicolaescu Theorem
Pages 113-128
Bernhelm Booss-Bavnbek, Kenro Furutani, Nobukazu Otsuki,
home A Congruence Theorem for Compact Spacelike Surfaces in de Sitter Space
Pages 107-112
Luis J. Alias,
home Suspension Order of the Suspended Real 6-Projective Space
Pages 129-132
Juno Mukai,
home Hopf Hypersurfaces with Constant Principal Curvatures in Complex Projective or Complex Hyperbolic Spaces
Pages 133-152
Bang-Yen Chen, Sadahiro Maeda,
home Edge-Magic Labelings of Wheel Graphs
Pages 153-167
Yasuhiro Fukuchi,
home Remarks on Cusp Forms for Fricke Groups
Pages 173-187
Ryuji Abe,
home A Note on the Exponential Diophantine Equation $a^x + db^y = c^z$
Pages 169-171
Maohua Le,
home A Remark on Torsion Euler Classes of Circle Bundles
Pages 189-194
Shigeaki Miyoshi,
home Existence and Regularity Results for Harmonic Maps with Potential
Pages 195-204
Atsushi Tachikawa,
home Sheaf Cohomology of the Moduli Space of Spatial Polygons and Lattice Points
Pages 205-209
Yasuhiro Kamiyama,
home Hopf-Type Estimates for Viscosity Solutions to Concave-Convex Hamilton-Jacobi Equations
Pages 231-243
Nguyen Duy Thai Son,
home A Diffusion Process with a One-Sided Brownian Potential
Pages 211-229
Kiyoshi Kswazu, Yuki Suzuki, Hiroshi Tanaka,